# SDR FDEA201704071193

- Difficulty date: April 7, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 90,778 hours, 29,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1015-1060
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR SUPPORT ABOVE CENTER SECTION ON UPPER SURFACE OF TOP CAP OTBD FLANGE BS 1015 - 1060, RBL 24.5.   REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND DRAWING 144N8250.
